Weierstrass Points with First Non-Gap Four on a Double Covering of a Hyperelliptic Curve II
Serdica Mathematical Journal, Tome 34 (2008) no. 4, pp. 771-782
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
A 4-semigroup means a numerical semigroup whose minimum positive integer is 4. In [7] we showed that a 4-semigroup with some conditions is the Weierstrass semigroup of a ramification point on a double covering of a hyperelliptic curve. In this paper we prove that the above statement holds for every 4-semigroup.
Keywords:
Weierstrass Semigroup of a Point, Double Covering of a Hyperelliptic Curve, 4-Semigroup
@article{SMJ2_2008_34_4_a4,
author = {Komeda, Jiryo and Ohbuchi, Akira},
title = {Weierstrass {Points} with {First} {Non-Gap} {Four} on a {Double} {Covering} of a {Hyperelliptic} {Curve} {II}},
journal = {Serdica Mathematical Journal},
pages = {771--782},
year = {2008},
volume = {34},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2008_34_4_a4/}
}
TY - JOUR AU - Komeda, Jiryo AU - Ohbuchi, Akira TI - Weierstrass Points with First Non-Gap Four on a Double Covering of a Hyperelliptic Curve II JO - Serdica Mathematical Journal PY - 2008 SP - 771 EP - 782 VL - 34 IS - 4 UR - http://geodesic.mathdoc.fr/item/SMJ2_2008_34_4_a4/ LA - en ID - SMJ2_2008_34_4_a4 ER -
Komeda, Jiryo; Ohbuchi, Akira. Weierstrass Points with First Non-Gap Four on a Double Covering of a Hyperelliptic Curve II. Serdica Mathematical Journal, Tome 34 (2008) no. 4, pp. 771-782. http://geodesic.mathdoc.fr/item/SMJ2_2008_34_4_a4/